Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe anxiety, diarrhea, dizziness, throbbing in head. Not on medication due to allergies. Treatment?

hi, i have recently been told by my doctor i am suffering with severe anxiety , i get dihorrea, dizzyness, feel like something has burst in my head, i feel constantly jittery, i dont feel like im here, at my worst last week i couldnt breath and kept getting a chocking feeling my doctor said as i have bad allergies he wont put me on any tablets, and ive been referred to a local charity to find someone to talk to, is there anything else i can try to get rid of this anxiety?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

It appears that you are suffering from a Generalized Anxiety Disorder (GAD). There are several options available and medication is just one of them. If you have been advised not to take medication, then you can benefit from psychotherapy. There are effective psychological therapies like cognitive behaviour therapy, relaxation therapy, biofeedback, etc. which can help you with the anxiety symptoms. Please consult a psychiatrist for further details and guidance.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor